# SDR SWIA200617450

- Difficulty date: December 23, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 2,906 hours, 1,886 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT LEFT WINDSHIELD CRACKED.  REPLACED LEFT WINDSHIELD IAW MM 56-11-01 & RII CARD 56-220-1000.  OPERATIONAL CHECKS GOOD.  P/N OFF 601R33033-21, S/N OFF 05217H8005.
